ITP OpenIR

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Topological charge of lattice abelian gauge theory 期刊论文
PROGRESS OF THEORETICAL PHYSICS, 2001, 卷号: 105, 期号: 5, 页码: 789-807
Authors:  Fujiwara, T;  Suzuki, H;  Wu, K;  Fujiwara, T , Ibaraki Univ, Dept Math Sci, Mito, Ibaraki 3108512, Japan.
Adobe PDF(200Kb)  |  Favorite  |  View/Download:83/15  |  Submit date:2012/08/29
Exactly Massless Quarks  Discrete-groups  Fields  Susceptibility  Qcd  
BRANS-DICKE THEORY AND DISCRETE SYMMETRY 期刊论文
PROGRESS OF THEORETICAL PHYSICS, 1995, 卷号: 93, 期号: 3, 页码: 621-629
Authors:  KONISI, G;  SAITO, T;  WU, K;  KONISI, G , KWANSEI GAKUIN UNIV,DEPT PHYS,NISHINOMIYA,HYOGO 662,JAPAN.
Adobe PDF(311Kb)  |  Favorite  |  View/Download:61/6  |  Submit date:2012/08/29
Noncommutative Geometry